MathSciNet Relay Station
MathSciNet bibliographic data
MR1092928 (92g:35032) 35B35 (35J65)
Tertikas, Achilles Stability and instability of positive solutions of semipositone problems. Proc. Amer. Math. Soc. 114 (1992), no. 4, 1035–1040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement